# SDR CA020321004

- Difficulty date: March 19, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 8,100 hours
- Engine: Lyc LTS101600A3
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 60102RS1MT33CA
- Condition: Rough
- Location: T/R Spyder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN AIRCRAFT SHUTDOWN AFTER LANDING, A ODD CLICKING NOISE WAS HEARD COMINGFROM TAIL ROTOR AREA.INVESTIGATION UPON DISASSEMBLY FOUND TAIL ROTOR SWASHPLATE BEARING ROUGH.  REPLACED ASSEMBLY.
